# SDR CALA2022012400206

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 101,372 hours, 13,429 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Elevator
- Part number: 183W00612
- Condition: Damaged
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR FWD INBD UPPER SURFACE FND HAIL STRIKE DAMAGE REF ER HAECO NON-ROUTINE NO.9473140,ORIGINATED BY EMP:V926733. PERFORMED BY EMP:V903300,RH ELEVATOR FWD I/B UPR SURFACE HAIL STRIKE DAMAGE REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 2 01 PARA 4D AND SRM 51-70-04-2R-2 REPAIR2 REV.87.
